Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sallysa

Member
  • Total Reviews

    1
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

1 Neutral

About sallysa

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am wondering if that's what I need to do as well. I've struggled with mild acne - enough to make me self conscious all the time - especially in the summer with tank tops, etc. I get it on my chest and back. I have tried everything including Accutane. It cleared me for about a year and has been creeping back. I'm 35. I'm currently TRYING to give up dairy and thinking about eating a low glycemic diet. Since nothing topical has worked I'm thinking the problem might be from within...
  2. I started taking DIM - I've struggled with mild acne since my teens and now have hormonal acne. Tried everything even Accutane. I'm 35. Anyway, lately I've decided to skip the derm and figure this out myself. So I'm trying to give up dairy (HARD) and change my diet and also work out my vitamins and supplements. I started DIM and after about a week and a half of taking it my mouth would get really dry every evening and in the morning my lips would be so swollen. Looked like I had them p
  3. I hadn't heard of chelitis before! After reading about it on wikipedia I'm guessing this is definitely what it is. I am not taking accutane anymore (made the choice to stop early) and also one of the things that can cause this is an allergy to Balsam of Peru, which was an ingredient that I used the entire day on Monday in my new Burts Bees Ultra Moisturizing lip balm. I've stopped both of those now if I can only get this better! It's so painful, and uncomfortable and my lips are HUGE!
  4. yes if it were me I would make sure to watch my blood work like a hawk. I personally wouldn't be comfortable with a dose that high. But I wasn't comfortable with 80 mg per day either. I'm currently on 60. But I also think you're so young and younger bodies seem to be more resilient and able to deal with more. Good luck.
  5. Unfortunately only you can make this choice. My acne wasn't too bad, but I've been self conscious about it for years. I'm 34 I finally decided to give it a try. It has worked wonders for me. My derm said this is the closest thing there is to a "cure". And I believe him. There are a lot of negative stories and outcomes. Heaven forbid you have a bad experience. But for me, it was worth trying. And I"m glad I did. I only wish I would have when I was younger. Good luck to you!!! One p
  6. I am 34 and finishing up my first course. I put it off for many years because my acne was not so bad. But at 34 and after 2 kids I've had enough and tired of only wearing shirts that go all the way up to my neck! I don't know if it will stay away forever, but I"m hopeful. It has worked wonders on me so far. My face, chest and back. Finally I have the clear skin I've always wanted.
  7. I'm about 80% of the way thru my couse with accutane. I really haven't had many problems. I'm on 60 mg/day. All of a sudden this weekend I got these little bumps on my lips. Tiny little bumps, all over, like minature water blisters. Not sensitive or anything. Unless I had been able to feel them with my tongue I never would have known they were there. So I upped my water intake and was applying extra chapstick. Fast foward two days. My lips are swollen, tender, white stuff on them (I
  8. nope not at all. I miss doses all the time and have had a great outcome. Like the PP said it's about the cumulative dose. In fact my derm took me off it for 5 days bc I was having bad stomach aches. He said it wasn't a big deal to stop then start again.
  9. Obviously, if you can avoid going on accutane I would. Personally I've had a great experience with it but I know there are lots of bad ones as well. Bottom line is that it's a serious drug and if your face is clear without having to take it, I wouldn't take the chance.
  10. Thanks guys. I appreciate your feedback. Yes, I mean just colds. I rarely get sick. In fact other than a slight common cold or allergies I don't think I've had a virus or anything like that in years. This year I've had strep, a terrible throat virus, and a number of colds. I have slowed way down on taking it. It's my understanding that it's the cumulative dose that makes the difference. I think I"m going to go off my bcp and take it for another month. See what happens w my skin.
  11. I really want to stop accutane at 105 mg/kg. My skin is completely clear and other than stiffness my side effects have been minimal. I cleared quickly. But I've been getting sick left and right and I feel like it's knocking down my immune system which makes me nervous. If I finish out the next 3 weeks or so I will be at 105 mg/kg. I'm 34. Will this work? ANyone have any words of wisdom? THanks
  12. I got my packet for ipledge from my dr. They gave me my info to get in and set up my acct. Here are the steps I have to follow each month: 1- bloodwork 2 - dr appt ..who after seeing me and reviewing my bloodwork enters into into ipledge 3 - I have to go in ipledge and answer questions 4 - p/u medicine but I know my pharmacy gets into ipledge to make sure I've answered my questions. THey told me that if they fill the rx without making sure it's in my window they could lose their right
  13. I had dry scalp initially. It was flaky and so itchy and sensitive. I switched to WEN conditioning cleanser. It really moisturizes your scalp and also I put oil (Marrakesh sp?) on the ends of my hair at night so it would soak in and up a little bit. I like WEN bc it's natural and not so chemical and harsh. Mine cleared up pretty quickly and I haven't had any problems since then. Good luck!
×